A dynamical property unique to the Lucas sequence

Puri, Yash and Ward, Thomas (2001) A dynamical property unique to the Lucas sequence. Fibonacci Quarterly, 39 (5). pp. 398-402.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 21 Apr 2020 21:07
URI: https://ueaeprints.uea.ac.uk/id/eprint/19688
DOI:

Actions (login required)

View Item View Item